# SDR REXA201100333

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 24,445 hours, 22,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BETWEEN FS 349 AND FS 364 S-16L AND S-17L WAS PREVIOUSLY REPAIRED IAW  EO 601R-53-16616 AND WAS DEEMED TEMPORARY BY REO 601R-53-21-115.  PERMANENTLY REPAIRED IAW REO 601R-53-21-115.
